I am a 30 year old male. I got married a year back. My problem is low sexual drive. Are there any safe medicines to induce sexual desire? Also, my penis is circumcised. So, my penile glans are dry and insensitive. Is there any topical cream available to increase the sensitivity of my penis? Is L arginine cream effective? Please suggest some medicines without side effects.
Welcome to icliniq.com.
You should answer a few questions so that I can help you better.
Circumcision of the penis is a good thing, as you do not get diseases like phimosis (inability to retract the foreskin fully over the glans penis) and penis cancer.
Thank you doctor for your quick response.
I do have morning erections, but not regularly. If I have sex 2 to 3 times a week, I do not masturbate. Otherwise, I masturbate 2 to 3 times a week. Unlike having sex, I get enormous pleasure when masturbating. When masturbating, I withdraw for a few seconds when I am about to ejaculate so that I get a long session of masturbation and also a good climax. When having sex I do not get the same pleasure when sliding my penis inside her. I guess I have a low sexual drive for past one and a half years. I do not feel any arousal when I see her naked. But when I watch a porn movie, I get aroused sooner. I consume a few ayurveda capsules for vitality from the past month. Apart from that, no medications. I am a strict non-smoker and non-alcoholic. I do have some stress out of workplace and family issues. I do not get enough sleep. I did my circumcision when I was 7 years old. When having sex, I normally ejaculate within 10 minutes after insertion. No medical conditions like seizure or fits. But, I feel tired at times. I had been watching porn for the past several years. Could that be a reason for low sexual desire? Or is it the masturbation? Please help me overcome this situation.
Welcome back to icliniq.com.
Thanks for reverting with the details.
You must stop watching porn movies. In those movies, women have increased breast size, and they make a lot of noises. But in real life, it is not like that and men take drugs to increase the time. When people watch those movies, they expect the same thing from the other partner, and then they start thinking and worry a lot.
You need not take any capsules to increase the sexual drive. Also, you should reduce masturbation especially now, when you are married, and you have a partner. Enjoy with her. Do a lot of foreplay and talk with her in a sexually exciting way. Talk about her and your fantasies.
In my opinion, if you stop watching movies and reduce doing masturbation, you will be fine. Also, the time of your intercourse is more than enough, because men usually ejaculate within 3 to 5 minutes of insertion. If after 15 days of not doing masturbation and not watching any porn, you still have low sexual desire, then you may have to take tablets.
Thank you doctor,
I had already stopped masturbating and watching porn. I have started taking the medication. I am on the fifth day of Bupron XL 150 mg and have noticed a slight improvement in my libido. But the problem is that after taking this medication, I feel exhausted and loss of appetite. As I am a lean guy, I cannot afford to lose more weight. Also, I wake up in the middle of the night after I have weird dreams and I am not able to go back to sleep again. Is it fine to continue the medication or should I reduce the dosage? Is there any alternative medicine with fewer side effects?
One more query. My wife has a burning sensation in her vagina when I slide my penis inside her. Because of this, she compels me to ejaculate sooner. We have a more extended session of foreplay to make sure that she is well lubricated before I penetrate. Still, she has this burning sensation and not able to enjoy sex. I feel her vaginal opening is smaller because to insert my penis into her I have to apply more thrust. On top of the natural lubrication, we also use artificial lubricants to ease this. Still, she is not able to overcome this burning sensation. Should my wife undergo any treatment for this or is this normal?
Welcome back to icliniq.com.
It is very good that you have stopped masturbating and watching porn movies. With Bupron XL, you will not face a loss of appetite. About your weird dreams, yes, it is possible. For that, you should take tablet Clonex 0.25 mg (Clonazepam) at night before going to sleep. Take Bupron tablet early morning.
About your wife, most probably it is psychological. Do not use artificial lubricants. Have sex with her with a condom for one week and see if she still has a burning sensation. Also, you should check her urine, get a urine microscopy and culture and upload the reports.
Article Overview: A huge percentage of young men ejaculate within a few seconds or with minimal strokes during sexual intercourse. It is very stressful for both partners when this happens, and it can even lead to marital disharmony and discord. This is the most common male sexual problem. Fortunately, it can be overcome and even treated. Read Article
Premature ejaculation (rapid climax within seconds) is common. It is natural in people with an overly sensitive penis, but it is distressing and disappointing for the couple. To overcome the problem naturally, one needs to understand how exactly it happens and learn how to stop it. It is somewhat li... Read Article
Query: Hi doctor, I am currently suffering from a complete lack of libido and erectile dysfunction. This began after a bad experience by taking the drug Ecstasy once. I was unwell for about a week afterwards with dizzy feel and nausea. I am a 27 year old male. I am trying to improve my symptoms. I have ... Read Full >>
Answer: Hello, Welcome to icliniq.com. I have a few questions as a follow up. When was your puberty? Do you find any change in shaving frequency? Are you getting morning erections? Is there any history of testicular surgery? Have you had mumps? When did you last take Ecstasy (MDMA - Methylenedioxy-methamph... Read Full
Ask your health query to a doctor online?Ask a Sexologist Now